# SDR CALA2023103003232

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 84,527 hours, 10,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 176340
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATTERY PACK AT DR 3L FOUND CAPACITY FUNCTION CHECK FAIL REF HX NR WO.2295784, ORIG BY V920586 EMER LT BATTERY PACK AT DR 3L REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM 33-51-06 ACCOMPLISHED BY MECH V920586, INSP V896992
